Back to Search Start Over

Existence theory to a class of boundary value problems of hybrid fractional sequential integro-differential equations

Authors :
M. Jamil
R. A. Khan
K. Shah
Source :
Boundary Value Problems, Vol 2019, Iss 1, Pp 1-12 (2019)
Publication Year :
2019
Publisher :
SpringerOpen, 2019.

Abstract

Abstract In this article, we study the existence result for a boundary value problem (BVP) of hybrid fractional sequential integro-differential equations. A fixed point theorem provided by Dhage in (Nonlinear Anal. 4:414–424, 2010) is used for the solution existence of our boundary value problem. Also we illustrated our result through an example.

Details

Language :
English
ISSN :
16872770
Volume :
2019
Issue :
1
Database :
Directory of Open Access Journals
Journal :
Boundary Value Problems
Publication Type :
Academic Journal
Accession number :
edsdoj.bdff9e2f964e10aab791155c9b61dc
Document Type :
article
Full Text :
https://doi.org/10.1186/s13661-019-1190-4